MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT, 42CM, ST WITH AIRGUARD; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT, 42CM, ST WITH AIRGUARD; DIALYSIS CATHETER
Model Number 5734420
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided; therefore, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that upon opening the package the device was missing.There was no reported patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a dhr cannot be performed as no lot number was provided by the complainant.Investigation summary: a sample evaluation could not be performed as the samples were not returned.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Possible contributing factors include improper training, personal fatigue, improper material handling ; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).The investigation is inconclusive due to the fact that no sample was returned for evaluation.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HEMOSPLIT, 42CM, ST WITH AIRGUARD
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8592897
Report Number3006260740-2019-01302
Device Sequence Number2010773
Product Code MSD
UDI-Device Identifier00801741013157
UDI-Public(01)00801741013157
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5734420
Device Catalogue Number5734420
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1